Vol. 107, No. 2, 1983

Recent Issues
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Pettis integration via the Stonian transform

F. Dennis Sentilles and Robert Francis Wheeler

Vol. 107 (1983), No. 2, 473–496
Abstract

Let ,Σ) be a finite measure space, and let f be a bounded weakly measurable function from Ω into a Banach space X. Let S be the Stone space of the measure algebra Σ∕μ1(0). Then f induces a continuous map f : S (X∗∗,weak) in a natural way. Criteria for Pettis integrability of f are investigated in the context of this “Stonian transform” f of f. In particular, some insight is achieved as to how f can be Pettis integrable without being weakly equivalent to any strongly measurable function. The fine structure of (X∗∗,weak) is also examined in this setting.

Mathematical Subject Classification 2000
Primary: 28C05
Secondary: 28B05
Milestones
Received: 24 June 1981
Revised: 28 May 1982
Published: 1 August 1983
Authors
F. Dennis Sentilles
Robert Francis Wheeler